# SDR USAASB03165

- Difficulty date: September 12, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 806002
- Condition: Malfunctioned
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM PIT, EN ROUTE TO MSY, CREW REPORTED HEARING A LOUD NOISE FORWARD OF CAPTAINS RUDDER PEDALS.  ABOUT TEN MINUTES LATER, THE NOSE GEAR GREEN LIGHT AND THE NOSE GEAR RED UNSAFE LIGHT ILLUMINATED.  THE NOSE GEAR GREEN LIGHT THEN WENT OUT.  CREW FOLLOWED CHECKLIST, EXTENDED GEAR AND RECEIVED NORMAL GEAR INDICATION OF THREE GREEN LIGHTS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE SWUNG LANDING GEAR NUMEROUS TIMES.  NO FAULTS FOUND.  REMOVED AND REPLACED M1214 LOGIC CARD FOR PRECAUTIONARY REASONS.  PERFORMED TEST OF M1214 LOGIC CARD PER MM 32-09-20.  OPS TEST GOOD.  (M)
